# SDR SWAA2021113047943

- Difficulty date: November 26, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N246LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32507
- Aircraft time: 52,340 hours, 31,300 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: Failed
- Location: R1 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RIGHT GALLEY DOOR GIRT BAR HUNG UP ON DOOR FRAME ; / [01] REINSTALLED R2 DOOR SLIDE PER AMM 25-66-01-400-804.
